Alert archive / Wisconsin / Wind Chill Advisories in 2007
Wind Chill Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 7, 2007, 3:09 PM CST for 8 counties in Wisconsin. It took effect at Feb 8, 2007, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2007, 3:09 PM CST (21:09 UTC)
- In effect from
- Feb 8, 2007, 12:00 AM CST
- Expired
- Feb 8, 2007, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Vilas County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 140 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 072109 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CST WED FEB 7 2007 ...BITTERLY COLD CONTINUES OVER NORTH CENTRAL WISCONSIN... .THE COMBINATION OF BITTERLY COLD TEMPERATURES AND WEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS OVER NORTH CENTRAL WISCONSIN LATER TONIGHT AND EARLY THURSDAY MORNING. WIZ005-010>012-018-019-080515- /O.NEW.KGRB.WC.Y.0003.070208T0600Z-070208T1500Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 309 PM CST WED FEB 7 2007 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY. WIND CHILL READINGS ARE EXPECTED TO DROP TO BETWEEN 25 AND 30 BELOW ZERO. WIND CHILLS IN THIS RANGE CAN CAUSE FROSTBITE IN 20 TO 30 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ SRF/KURIMSKI
2 follow-up statements
000 WWUS43 KGRB 080405 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1005 PM CST WED FEB 7 2007 ...BITTER COLD CONTINUES OVER NORTH CENTRAL WISCONSIN... .THE COMBINATION OF BITTERLY COLD TEMPERATURES AND WEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS OVER NORTH CENTRAL WISCONSIN TONIGHT AND EARLY THURSDAY MORNING. WIZ005-010>012-018-019-081215- /O.CON.KGRB.WC.Y.0003.070208T0600Z-070208T1500Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 1005 PM CST WED FEB 7 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY. WIND CHILL READINGS ARE EXPECTED TO DROP TO BETWEEN 25 AND 30 BELOW ZERO. WIND CHILLS IN THIS RANGE CAN CAUSE FROSTBITE IN 20 TO 30 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KGRB 080946 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 AM CST THU FEB 8 2007 ...BITTER COLD CONTINUES OVER CENTRAL AND NORTH CENTRAL WISCONSIN... .THE COMBINATION OF VERY COLD TEMPERATURES AND BRISK WEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS OVER CENTRAL AND NORTH CENTRAL WISCONSIN THIS MORNING. WIZ030-035-081500- /O.EXA.KGRB.WC.Y.0003.000000T0000Z-070208T1500Z/ MARATHON-WOOD- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS 346 AM CST THU FEB 8 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. WIND CHILL READINGS ARE EXPECTED TO BE IN THE 25 TO 30 BELOW ZERO RANGE THIS MORNING. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN 20 TO 30 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE DANGEROUS WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WIZ005-010>012-018-019-081500- /O.CON.KGRB.WC.Y.0003.000000T0000Z-070208T1500Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 346 AM CST THU FEB 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. WIND CHILL READINGS ARE EXPECTED TO BE IN THE 25 TO 30 BELOW ZERO RANGE THIS MORNING. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN 20 TO 30 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE DANGEROUS WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 7, 3:00 PM CST, 9 minutes earlier.
Area forecast discussion, Feb 7, 3:00 PM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 300 PM CST WED FEB 7 2007 .SHORT TERM...TONIGHT AND THURSDAY...MAIN ISSUE WITH SHORT TERM IS TEMPS AND WINDS FOR WIND CHILL VALUES TONIGHT. STRONG POLAR VORTEX JUST EAST OF HUDSON BAY AND A RIDGE LOCATED OVER THE WRN US...WILL KEEP NE WI IN NW FLOW FOR THE PERIOD. STRONG SHORT WAVE ROTATING AROUND VORTEX WAS SEEN OVER WRN ONTARIO ON WV IMAGERY...WHICH WILL QUICKLY DROP SE ACROSS LAKE SUPERIOR AFTER MIDNIGHT TONIGHT. MODELS IN PRETTY GOOD AGREEMENT WITH LOCATION OF SHORT WAVE...WITH THE BEST ENERGY TRACKING ACROSS UPPER MICHIGAN AND JUST SLIGHTLY BRUSHING FAR NRN WI. MOISTURE IS VERY LIMITED OVER THE REGION AS SEEN ON FORECAST SOUNDINGS AND TIME HEIGHTS. THEREFORE EXPECT AREA TO REMAIN MOSTLY CLEAR TONIGHT...OTHER THAN A FEW MID CLOUDS ACROSS THE FAR N...AS THE SHORT WAVE PUSHES THROUGH. GFS SLIGHTLY FASTER THAN NAM...BUT WITH SPEED OF SYSTEM AND LACK OF MOISTURE...IT IS NOT TOO MUCH OF AN ISSUE. WITH STRONG HIGH PRESSURE DEVELOPING TO THE W OVER THE NRN PLAINS AND STRONG LOW OVER HUDSON BAY...PRESSURE GRADIENT SHOULD REMAIN UP TONIGHT. WITH THE CLEAR SKIES...TEMPS EXPECTED TO FALL TO AROUND GFS GUIDENCE VALUES. THIS WILL CREATE WIND CHILLS OF -25 TO -30 ACROSS NC WI AND HAVE PUT UP A WIND CHILL ADVISORY FOR THAT AREA. WIND SPEED WILL LARGELY DEPEND ON THE STRENGTH OF THE INVERSION...AS A H925 40KT WIND MAX WILL BE SEEN ACROSS MOST OF AREA TONIGHT. MODELS SHOWING NEXT SHORT WAVE DROPPING SOUTH AROUND POLAR VORTEX LATE ON THURSDAY AFTERNOON...REACHING UPPER MICHIGAN AROUND 00Z ON FRIDAY. DRY AIR REMAINS IN PLACE AGAIN ON THURSDAY...WITH ONLY A FEW CLOUDS AGAIN OVER THE FAR N...AS THE SHORT WAVE APPROACHES WITH A SLIGHT INCREASE IN MOISTURE. SO HAVE ONLY MADE A FEW TWEAKS TO THE FORECAST AND WENT WITH SIMILAR VALUES TO TODAY WITH TEMPS...WITH ONLY A DEGREE OR SO COOLER DUE TO SOME WEAK CAA BEHIND THE SHORTWAVE. .LONG TERM...THURSDAY NITE THRU NEXT WEDNESDAY. FORECAST FOCUS ON TEMPERATURES THRU THE PERIOD AND SNOW CHANCES FROM SUNDAY NITE TO WEDNESDAY. HIGH PRESSURE CONTINUES TO INFLUENCE THE AREA DURING THE WEEKEND AS TEMPERATURES REMAIN BELOW NORMAL. WILL CONTINUE TO KEEP TEMPERATURES BELOW GUIDANCE AS THE COLD AIRMASS REMAINS IN PLACE. THE MODELS THEN BRING A SYSTEM THRU THE AREA LATE SUNDAY AND INTO SUNDAY NITE. THE GFS IS THE FURTHEST NORTH WITH THE QPF BRINGING IT THRU THE SOUTHERN CWA. GIVEN THIS IS THE FURTHEST NORTH SOLUTION AND THE LIGHT AMOUNT OF QPF INVOLVED WILL LEAVE DRY FOR NOW. WINDS THEN TURN FAVORABLE FOR LES FROM MONDAY TO WEDNESDAY ACROSS NORTH CENTRAL WISCONSIN AND SEMI FAVORABLE FOR EXTREME EAST CENTRAL WISCONSIN TUESDAY AND WEDNESDAY. HOWEVER THE LAKES ARE FREEZING UP RATHER QUICKLY AND GIVEN THE COLD TEMPERATURES ARE EXPECTED TO CONTINUE WILL LEAVE THESE PERIODS DRY AS THE AVAILABLE FETCH WILL BE REDUCED. && .AVIATION...AVAIATION...VFR CONDITIONS WILL BE IN PLACE ACROSS THE REGION TONIGHT AND THURSDAY. THE MAIN CONCERN WILL BE LLWS TONIGHT...AS A 40KT JET AT 2KFT PASSES OVER THE REGION BETWEEN 00Z AND 12Z. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY MIDNIGHT TONIGHT UNTIL 9 AM THURSDAY WIZ005-010>012-018-019- && SRF/KURIMSKI WEATHER.GOV/GREENBAY
Hazardous weather outlook, Feb 7, 3:00 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 300 PM CST WED FEB 7 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 300 PM CST WED FEB 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AND THURSDAY COLD WIND CHILL TEMPERATURES WILL REDEVELOP ACROSS THE REGION TONIGHT... WITH WIND CHILL VALUES FROM 25 TO 30 BELOW ZERO OVER NORTH CENTRAL WISCONSIN. WIND CHILL VALUES IN THAT RANGE CAN CAUSE FROSTBITE IN 20 TO 30 MINUTES. A WIND CHILL ADVISORY IS IN EFFECT FOR NORTH CENTRAL WISCONSIN OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND CHILL ADVISORIES MAY BE NEEDED AT TIMES...ESPECIALLY OVER THE WEEKEND. ALTHOUGH TEMPERATURES AND WIND CHILLS ARE NOT EXPECTED TO BE QUITE AS LOW AS THIS PAST WEEKEND...WIND CHILL ADVISORIES MAY STILL BE NEEDED AT TIMES. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ521-522-541>543-564-082100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 300 PM CST WED FEB 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT AND THURSDAY STRONG WEST WINDS WILL CREATE SMALL CRAFT ADVISORY CRITERIA WINDS THROUGH EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE AT TIMES. SRF/KURIMSKI WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 9:28 PM CST | Wind Chill Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 8 more | 12 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.